# SDR SWAA2023032415376

- Difficulty date: March 12, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL SUPPORT BRACKET CRACKED AT STA 500L BEHIND PANEL 191AR<[01] REMOVED PANEL 191AR FOR ACCESS TO BRACKET REF B737-700 SRM 51-40-02-0G-0;[02] REMOVED R/H SUPPORT BRACKED AT STA 500L IN REF TO B737 AMM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW SUPPORT BRAKET AS PER B737 SRM 51-40-05-0G-0
